# SDR SIMA20150708006

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,501 hours, 23,700 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Panel
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PITCH TRIM MAIN INOPERATIVE MSG IN CLIMB OUT.  CLEANED HSCU & PITCH TRIM PANEL.  PERFORMED OPERATIONS CHECK IAW AMM 27-40-00.  OPERATIONS CHECK GOOD.  NO FURTHER DEFECTS NOTED. RESET PITCH TRIM 1 & 2 CB ON THE OVERHEAD PANEL.
